skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations

Dutykh, D. ; Clamond, D. ; Milewski, P. ; Mitsotakis, D.

Dutykh, D., Clamond, D., Milewski, P. and Mitsotakis, D., 2013. Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations. European Journal of Applied Mathematics, 24 (5), pp. 761-787.

DOI: 10.1017/S0956792513000168

Truy cập trực tuyến

Trích dẫn Trích dẫn bởi
  • Nhan đề:
    Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations
  • Tác giả: Dutykh, D. ; Clamond, D. ; Milewski, P. ; Mitsotakis, D.
  • Là 1 phần của: Dutykh, D., Clamond, D., Milewski, P. and Mitsotakis, D., 2013. Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations. European Journal of Applied Mathematics, 24 (5), pp. 761-787.
  • Mô tả: After we derive the Serre system of equations of water wave theory from a generalized variational principle, we present some of its structural properties. We also propose a robust and accurate finite volume scheme to solve these equations in one horizontal dimension. The numerical discretization is validated by comparisons with analytical and experimental data or other numerical solutions obtained by a highly accurate pseudo-spectral method.
  • Số nhận dạng: DOI: 10.1017/S0956792513000168

Đang tìm Cơ sở dữ liệu bên ngoài...